Depo provera and nausea

Common Questions and Answers about Depo provera and nausea

depo-provera

i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Just from my experence I was on depo shot and you have signs of pregnancy and are not pregnant and there is no way possiable you could feel you baby kick so soon you don't start feeling any movement until your about 4months pregnant I had a baby about 5months ago tomorrow is 5months and well I didn't actually really feel him move until I was 4months along maybe a lil ferther and I had a m/c on the depo shot the shot was in my systom but the shot killed the baby well anyways I don't think a baby
I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one. My boyfriend and I had unprotected sex July 2nd-5th every day. Is it possible that I'm pregnant? I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping. I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
So far I have not started to spot and have been feeling nauseous, is nausea a common side affect of stopping the depo or could it be something else?
Well a week later I still didn't have an apatite, could tell something was wrong, so I went back to the doctor and asked him if he was sure this wasn't anything to do with my depo, he told me no, and said that he wanted me to go to a GI doctor.
hello, my name is marjory and i was on depo for about 9 months today is 12/18/06 i was pregnant in may of 05 and had an abortion in aug of 05 and then went straight to depo and had my last shot on april 06 so that whole time i did not have any periods now i have been off the shot for about 5 or six months and have been having sex every day and hoping to get pregnant do you think i will be able to??
I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
you can have these symptoms on this shot and coming off this shot...... depo is poison!!
I am suffering from depression and anxiety due to depo-provera (already talked to an OB, and she said that it HAS to be from that), and I am barely coping. It's been 6 days and I'm already ready to give up on myself, and I see no end in sight. I'm losing hope. I wish I had never taken it. I'm also suffering from fatigue and headaches. My head feels so heavy, I can barely hold it up.
i was on the depo provera for a while and in my own personal oppinion i hated it i gained lots of weight, major mood swings, no sex drive at all i felt so depressed when i was on it i think i had 3 shots then gave it up the only good thing about the depo you dont have af. some people may like and may have a different opinion but i hated it.
You girls have to discontinue Depo Provera at once and I highly recommend never putting any hormones into your bodies ever again. I have experienced a living nightmare from Depo Prover for the past three years. After I got the Depo shot I went home and researched on the web about the drug. I cried for three hours in fear that that could happen to me. What happened was worse. Five days after the shot a menstrual cycle started that would not cease. It wasn't a normal cycle.
I was put on Provera 11 days ago and I have still not gotten my period. I've been experiencing nausea and food aversions so my doctor sent me for a blood test to see if I'm pregnant. Me jumping the gun, I took a home pregnancy test and it came out positive. Now I am worried I may be pregnant. I'm afraid the side affects of the Provera would cause serious birth defects as I've been reading.
The past 3 days i have been SOOOO sick with nausea, lightheadedness, and some pains in my lower right abdomin...and my doc office says thats normal? I'm sorry if i'm rambling but no one believes i'm pregnant except me and i know my body best....i wish i could just get an ultrasound..who knows if my pain gets worse tonight, I might end up going to the ER...give me some feedback please!!!
The time varies in every woman and can be from 2-3 months to 12-18 months .The length of time you use Depo-Provera usually has no effect on how long it takes you to become pregnant. If you are not on any contraceptive you can get pregnant any time. Are you also having other symptoms suggestive of pregnancy like sore breasts, increased urinary frequency, nausea, vomiting etc? If you are doubtful take up pregnancy test. Visit your gynecologist for more queries and assistance.
The time varies in every woman and can be from 2-3 months to 12-18 months .The length of time you use Depo-Provera usually has no effect on how long it takes you to become pregnant. If you are not on any contraceptive you can get pregnant any time. Few common causes of abdominal pain with spotting are early pregnancy, uterine fibroids and mittelschmerz. Mittelschmerz is abdominal pain which may be felt during the process of ovulation .It is often accompanied with spotting.
Prior to that I had no menstrual problems. Now, right before and after my period, I have cramps, diarrhea, nausea, and really long cyles. I was wondering if anyone else experienced this.
here is my web site and depo group web address. please feel free to take a look and ask me questions!!! love...kimmie http://health.groups.yahoo.
Believe me I didn't want to go on birth control I wanted to have a baby, but when you're on depo, you don't ovulate, and since I had a cyst from the depo I wasn't ovulating even if the depo was out of my system, she put me on bc and the first month on it, is the first month I ovulated in 5 1/2 years and I got preggo!
Firstly i got my first injection on the 19th dec 07 was bleeding lighlt for 2 weeks or so that went everything was fine i have unprotcted sex with patner all the time i was meant to go back and get my second shot on the 19th feb didnt go back until the 22nd of feb and the moring before i went back i had unprotcted sex and since then i feel sickly, nausea, headaces, tired etc i dont know if i could be pregnant i am going to do a test to make sure if i am or not?
You had started with Depo provera shots in late June and have got prolonged bleeding since July. I assure you that there is no need to panic. Heavy and prolonged bleeding are common side effects of starting Depo shots and usually it takes 3 months for such menstrual irregularities to settle down.Depo shots are to be given every three months, so for the first shot this kind of menstrual irregularity can occur.
I will never go on Depo Provera again. My daughter was on Depo Provera at college, and discontinued the shot and has lost that weight and is thin again. Fitday.com's free site has helped me keep up with my carb intake, and also tells me how many calories, how much fat etc. I use. It does this automatically when I put my food in for the day. Also Magic Bus has a forum where you can learn how to lose weight quick and even post on a challenge to keep you honest and responsible.
Well I got my period immediately after the first pack, went and saw the main doctor and was told that the resident was uninformed about the side effects of Depo, and they were foolish to tell me that I had PCOS. It ABSOLUTELY was an effect of Depo. I've been regular ever since! Like I said, you should be fine. If it takes you a little longer than you were hoping to get back to normal don't freak out.
Ever since, I've looked into Depo and have seen people get loss of fertility, cancer, bone marrow loss, and several other big long term issues which only raised my concerns more. I want to switch my birth control method. What i like about depo: 3 months between, I have a terrible memory. No period. High effectiveness, and after the shot, no worries So how does an implant birth control such as implanon compare?
When i feel nausea i get hot flashes and i just want to lay down and i lay down for hours and hours at a time. I also get irregular heart beats and fast heart beats. I was perfectly fine until i got this 3rd injection. Now, I called where i got the shot from and spoke with a nurse there and she said since this is my 3rd injection my body should be use to it. So now i am very stressed out that this is not the depo shot doing this to me.
I just started depo only been a month and i am having problems i have wat feels like labor pains in my stomach diarrhea nausea terrible freakin headaches my back hurts in the lower left side and can't eat nothing that i don't feel like i ate a hippo. Is this all normal my doctor just gave me pills for an upset stomach n pain and said the urinne test came back that i wasnt pregnant because they also did not give me a pregnancy test before they put me on depo..
MedHelp Health Answers